# SDR CALA9700230

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: S9412554
- Condition: Leaking
- Location: Fuel Line
- Component: 38003681
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG SMELL OF KEROSENE WAS OBSERVED IN THE CABIN NEAR AFT JUMPSEAT AND GALLEY JUMPSEAT ON LANDING.  MAINTENANCE FOUND FUEL LEAKING FROM FUEL LINE UNION/ELBOW AT THE APU ATOMIZER.  THE O-RING WAS REPLACED AND NO LEAKS WERE NOTED DURING OPERATION OF APU.
